# SDR VNAA2017021400024

- Difficulty date: February 14, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 31,137 hours, 31,126 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2639
- Condition: Faulty
- Location: Te Flaps
- Part time: 11,118 hours, 10,533 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE DURING DESCENT.  REMOVED AND REPLACED RIGHT BPSU.
